# SDR SWIA202055557

- Difficulty date: November 21, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, FS 549 FLOOR CROSS BEAM BETWEEN RBL 9 AND RBL 27 CORRODED, AS MARKED.  C-CHECK RO 1/17/2021.  COMPLIED WITH ALL STEPS OF REO 670-53-31-579 REV - DATED 2020-12-03 FOR CORROSION ON FLOOR CROSS BEAM AT FS 549 BETWEEN RBL 9 AND RBL 27.
